Skin burning and tingling
Jan 17, 2007
i was diagnosed HIV+ in OCT 2006. CD4 was 375, virus load was 675,000 The doctor put me on nevitro, lamuvidine, stavudine, one month ago. Nevitrio, 1 tablet in the first 2 weeks, then 2 tablets after that. three days ago i started having a burning tingling sensation on the soles of my feet and palms of my hands. painful to walk now. ears are hot and skin is tingling,eyes and lips are dry. I think this is a sideeffect, no visible rashes.....yet Can i take something to lessen the effect?
Response from Dr. Henry
Often simple analgesics like ibuprofen or acetominophen can help some for discomfort like you describe. If further side effects develop (such as fever, rash, nausea, eye/mouth problems) I would make sure your doctor examines you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
- Swollen Lymph Nodes After Licking Anus Worried I Have HIV
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
- Does Doxycycline Cure Gonorrhea And Chlamydia?
- How Long Does It Take To Show Signs Of Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.